# SDR 2006FA0000344

- Difficulty date: March 17, 2006
- Submitted: April 17, 2006
- Operation: General aviation
- Aircraft: N259AT
- Make and model: Piper PA-44-180
- Aircraft serial: 4496080
- Engine: Lyc O360*
- System (JASC): 2731 · Elevator Tab Control System
- Part: Cable
- Part number: 8646002
- Part serial: FS191
- Condition: Jammed
- Location: Fuselage
- Part time: 3,151 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT STABILATOR TRIM WAS JAMMING IN THE NOSE-UP POSITION.  IT WAS DISCOVERED THAT TRIM CABLE TURNBUCKLE WAS CATCHING ON BULKHEAD JAMMING CABLE.  CABLE TENSIONS WERE ADJUSTED TO SPECIFICATIONS AND PROBLEM REPEATED.  RECOMMEND SLIGHT RADIUS OF MATERIAL AND REINFORCEMENT OF AFFECTED AREA TO PREVENT RECURRENCE OF PROBLEM.  (K)
